# SDR CHQA20130802312

- Difficulty date: August 2, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 28,295 hours, 23,601 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,827 hours, 23,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14521805409
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 72 WAS BENT BETWEEN STRINGERS 14-15R. FRAME REPAIRED IAW SRM 53-00-04.
